MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 11MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 11MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number CB11LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that during a laparoscopic nissen fundoplication, after inserting the trocar into the patient and inserting an instrument into the trocar, the doctor noticed a tiny piece of plastic dislodged as the instrument was inserted through the trocar, into the patient.The doctor was able to retrieve the tiny piece of plastic from the patient.The doctor continued to use the same trocar to complete the procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Batch # n92v1r, n92n8l.Device analysis: the analysis results found that the cb11lt device was returned with no damage in the external components.In addition, the obturator was not returned along with the instrument.The device was visually inspected and no missing pieces were observed from the sealing components.No conclusion could be reached as to what may have caused the reported incident.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Brand Name
11MM XCEL STABILITY SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7128265
Report Number3005075853-2017-06864
Device Sequence Number11125593
Product Code GCJ
UDI-Device Identifier20705036001321
UDI-Public20705036001321
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue NumberCB11LT
Device Lot NumberN4M26H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2018
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1